# SDR LR7A2010041600007

- Difficulty date: April 16, 2010
- Submitted: April 16, 2010
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 57,034 hours, 26,903 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Former
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B1 CHECK PER JOB CARD HB5302 FOUND FORMER CRACKED IN CENTER CARGO COMPARTMENT AT FS 617, WL 272, RBL 40.  REPAIR ACCOMPLISHED IAW LOCKHEED SRM SMP583 FIG 51-140-20.
